U.S. doctors online nowAsk doctors free
CA
A 25-year-old female asked:

I've been experiencing a strong burning sensation in my nipples for the past week. i'm a 25yo female and recently started taking lamotrigin & adderall (dextroamphetamine and racemic amphetamine)?

1 doctor answer2 doctors weighed in
Dr. John Michel
Family Medicine 46 years experience
Lamotrigine?: This is an unusual complaint with this type of meds. The one thing that lamotrigine can cause is hot flashes as well as chest pain. In a loose sense this might explain what you are describing. I would have a conversation with the doc that prescribed this and sees what the doc has to say. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.